# SDR CA050513003

- Difficulty date: April 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,130 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3234 · Landing Gear Selector
- Part: Pin
- Part number: 487155
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  PILOT COULD NOT MOVE MLG HANDLE TO RETRACT MLG. TRIED SELECTING GEAR DOWN & WIGGLING HANDLE BUT STILL UNABLE TO RETRACT. PILOT REQUESTED RETURN TO BASE & AFTER AN UNEVENTFUL LANDING NOTICED MLG HORN SOUNDING CONTINUOUSLY, AIRCRAFT BROUGHT TO A STOP ON RUNWAY & MX NOTIFIED TO TOW ACFT FROM RUNWAY. MX PROCEEDED TO RUNWAY, COMPLETED A MLG INSPECTION TO ENSURE ALL 3 GEAR IN A SAFE & LOCKED POSITION THEN TOWED ACFT TO HANGAR. UPON FURTHER INSPECTION MLG ANTI-RETRACTION SOLENOID PLUNGER PIN FOUND BENT & RESTRICTING ITS RETRACTION HINDERING THE SELECTION OF GEAR UP WITH HANDLE. SOLENOID WAS REPLACED WITH A SERVICEABLE SOLENBOID AND F/C. THE AIRCRAFT WAS RETURNED TO SERVICE.
